# SDR SWAA2024022641200

- Difficulty date: January 15, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 63,721 hours, 38,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERIES PACKS M1674; M1675; M1668 FAIL CAPACITY TEST BATTERIES PACKS M1674 M1675 M1668 FAIL CAPACITY TEST<[01] COMPLETED STEP 4;[02] COMPLETED STEPS 1 AND 2.;[03] REMOVED; REPLACED AND PERFORMED GOOD OPS TEST OF EMERGENCY EXIT BATTERY PACKS M1674; M1675; M1668 AS DOCUMENTED ON ASSOCIATED STEPS.
